MathSciNet Relay Station
MathSciNet bibliographic data
MR1970318 65M60 (35K57)
Chen, Yanping; Huang, Yunqing; Yu, Dehao A two-grid method for expanded mixed finite-element solution of semilinear reaction-diffusion equations. Internat. J. Numer. Methods Engrg. 57 (2003), no. 2, 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement